# SDR N6WA20110817

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 110280
- Aircraft time: 6,359 hours, 4,265 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE.   PERFORMED OPS CHECK OF PAX DOOR IAW AMM 52-70-04.  NO DEFECTS OR MESSAGES NOTED AT THIS TIME.
